# SDR F2P2005F00001

- Difficulty date: June 21, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N684JJ
- Make and model: Piper PA-31-350
- Aircraft serial: 317952194
- Engine: Lyc TIO540*
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Part number: 587815
- Condition: Burned
- Location: Air Con Fan
- Part time: 2,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMELL OF SMOKE IN COCKPIT, WHEN PILOT TURNED AIR CONDITION OFF AND CABIN FAN ON PRIOR TO TAKEOFF.  TAXIED BACK TO MAIN, REMOVED OVERHEAD PANEL, FOUND WIRING TO AIR CONDITION/FAN SWITCH BURNED.  REMOVED SWITCH, FOUND TERMINAL FOR FAN CIRCUIT LOOSE ON SWITCH.  FOUND LOOSE TERMINAL, HAD MOVED AND CONTACTED OTHER TERMINAL CAUSING SHORT.  (K)
